About this Journal Submit a Manuscript Table of Contents
Journal of Renewable Energy
Volume 2013 (2013), Article ID 368940, 6 pages
http://dx.doi.org/10.1155/2013/368940
Research Article

Reliability Measures of Second-Order Semi-Markov Chain Applied to Wind Energy Production

1Dipartimento di Farmacia, Università “G. D'Annunzio” di Chieti-Pescara, 66013 Chieti, Italy
2Dipartimento di Scienze Economiche ed Aziendali, Università degli Studi di Cagliari, 09123 Cagliari, Italy
3Dipartimento di Ingegneria Industriale e dell'Informazione e di Economia, Università degli Studi dell'Aquila, 67100 L'Aquila, Italy

Received 12 September 2012; Revised 26 November 2012; Accepted 7 December 2012

Academic Editor: Shuhui Li

Copyright © 2013 Guglielmo D'Amico et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Shamshad, M. A. Bawadi, W. M. A. Wan Hussin, T. A. Majid, and S. A. M. Sanusi, “First and second order Markov chain models for synthetic generation of wind speed time series,” Energy, vol. 30, no. 5, pp. 693–708, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. H. Nfaoui, H. Essiarab, and A. A. M. Sayigh, “A stochastic Markov chain model for simulating wind speed time series at Tangiers, Morocco,” Renewable Energy, vol. 29, no. 8, pp. 1407–1418, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Youcef Ettoumi, H. Sauvageot, and A. E. H. Adane, “Statistical bivariate modelling of wind using first-order Markov chain and Weibull distribution,” Renewable Energy, vol. 28, no. 11, pp. 1787–1802, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. A. D. Sahin and Z. Sen, “First-order Markov chain approach to wind speed modelling,” Journal of Wind Engineering and Industrial Aerodynamics, vol. 89, no. 3-4, pp. 263–269, 2001. View at Publisher · View at Google Scholar · View at Scopus
  5. M. C. Torre, P. Poggi, and A. Louche, “Markovian model for studying wind speed time series in Corsica,” International Journal of Renewable Energy Engineering, vol. 3, no. 2, p. 3119, 2001.
  6. G. D'Amico, J. Janssen, and R. Manca, “Semi-Markov reliability models with recurrence times and credit rating applications,” Journal of Applied Mathematics and Decision Sciences, vol. 2009, Article ID 625712, 17 pages, 2009. View at Publisher · View at Google Scholar
  7. G. D'Amico, J. Janssen, and R. Manca, “European and American options: the semi-Markov case,” Physica A, vol. 388, no. 15-16, pp. 3181–3194, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. G. D'Amico, M. Guillen, and R. Manca, “Full backward non-homogeneous semi-Markov processes for disability insurance models: a Catalunya real data application,” Insurance, vol. 45, no. 2, pp. 173–179, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Janssen and R. Manca, Semi-Markov Risk Models for Finance, Insurance and Reliability, Springer, 2007.
  10. N. Limnios and G. Oprişan, Semi-Markov Processes and Reliability, Statistics for Industry and Technology, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar
  11. G. D'Amico and F. Petroni, “A semi-Markov model with memory for price changes,” Journal of Statistical Mechanics, no. P12009, 2011.
  12. G. D'Amico and F. Petroni, “A semi-Markov model for price returns,” Physica A, vol. 391, no. 20, pp. 4867–4876, 2012. View at Publisher · View at Google Scholar
  13. G. D'Amico and F. Petroni, “Weighted-indexed semi-Markov models for modeling financial returns,” Journal of Statistical Mechanics, no. P07015, 2012.
  14. G. D'Amico, F. Petroni, and F. Prattico, “First and second order semi-Markov chains for wind speed modeling,” Physica A. In press. View at Publisher · View at Google Scholar
  15. V. Barbu, M. Boussemart, and N. Limnios, “Discrete-time semi-Markov model for reliability and survival analysis,” Communications in Statistics, vol. 33, no. 11, pp. 2833–2868, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Blasi, J. Janssen, and R. Manca, “Numerical treatment of homogeneous and non-homogeneous semi-Markov reliability models,” Communications in Statistics, vol. 33, no. 3, pp. 697–714, 2004. View at Scopus
  17. N. Limnios and G. Oprişan, “An introduction to semi-Markov processes with application to reliability,” in Handbook of Statistics, D. N. Shanbhag and C. R. Rao, Eds., vol. 21, pp. 515–556, North-Holland, Amsterdam, The Netherland, 2003. View at Publisher · View at Google Scholar